How to Reduce Allopathic Medicine Side-Effects?I have several friends on allopathic medications and all are having side-effects from them. Since most doctors her ein U.S. do not kn ow or agree abo ut homeopathic remedies, I told my friends I would ask this question on this forum.
Are there any homeopathic remedies that can help reduce or eliminate side-effects from allopathic medicine or do they need to go off the allopathic remedies entirely and then use homeopathic remedies only?
Thank you for your response.
blessme44 on 2006-05-03
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.